# SDR WX0A070538

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING SMELL FROM ROW 24 THROUGH THE AFT GALLEY.  SMELL STRONGEST AT ROW 24 AND AFT GALLEY.  OVERHEAD PANELS FROM ROW 22-27 FELT VERY HOT, WHILE SURROUNDING AREAS WERE ICE COLD.  MAINTENANCE DEPARTMENT PERSONNEL GAINED ACCESS TO ALL BALLAST FROM ROW 18 BACK, INSPECTED ALL BALLAST AND WIRING, NO DEFECTS NOTED WITH BALLAST OR WIRING, REF AMM 33-21-03.  RAN BOTH PACKS TO VERIFY OPERATION AND POSSIBLE SOURCE OF SMELL, NO DEFECTS NOTED, BOTH PACKS OPS CHECK GOOD.  NO SMELLS NOTED REF AMM 21-00-00.  LOADED UP BOTH ENGINE GENERATORS, NO DEFECTS NOTED WITH MAIN POWER SYSTEMS, REF AMM 24-20-00.  INSPECTED A/C AND FOUND NO DEFECTS OR POSSIBLE SOURCES OF ELECTRICAL SMELL.  AIRCRAFT RETURNED TO SERVICE.
